MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7346-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cadd administration set during infusion of reconstituted ertapenem 1 g with nacl using a cadd administration set, the set required approximately 10 ml to fully prime instead of the expected 6 ml.Infusion was initiated and flow was initially visualized in the line.With approximately 17 ml remaining in the 110 ml bag, the client reported that infusion in the line had stopped despite the pump remaining active.Upon handling the medication bag, leakage was observed at the junction where the blue plastic cap met the vial.The infusion was stopped, and health care professional was contacted and advised that no further action was required.A mini bag flush infusion was then initiated, and flow was again visualized; however, after approximately 10 ml infused, the client reported the infusion had stopped while the pump remained active.The infusion was stopped, the line was flushed with a syringe, and patency was confirmed.Leakage may lead to exposure and can result in interruption of therapy.There was patient involvement, and no harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.Distributor details: lourdes bije-the stevens company limited.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
industrial internacional
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25360022
Report Number3012307300-2026-05643
Device Sequence Number10613172
Product Code FPA
UDI-Device Identifier15019517161953
UDI-Public(01)15019517161953(17)300111(10)6085301
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7346-24
Device Lot Number6085301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ERTAPENEM 1 G WITH NACL, UNK MFR
Patient SexUnknown